Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2016, Issue 718

Issues

Spans of special cycles of codimension less than 5

Martin Raum
Published Online: 2014-06-11 | DOI: https://doi.org/10.1515/crelle-2014-0046

Abstract

We show that the span of special cycles in the r-th Chow group of a Shimura variety of orthogonal type is finite dimensional, if r<5. As our main tool, we develop the theory of Jacobi forms with rational index MMatN().

References

  • [1]

    Andrianov A., Modular descent and the Saito–Kurokawa conjecture, Invent. Math. 53 (1979), no. 3, 267–280. Google Scholar

  • [2]

    Borcherds R., Automorphic forms with singularities on Grassmannians, Invent. Math. 132 (1998), no. 3, 491–562. Google Scholar

  • [3]

    Borcherds R., The Gross–Kohnen–Zagier theorem in higher dimensions, Duke Math. J. 97 (1999), no. 2, 219–233. Google Scholar

  • [4]

    Borcherds R., Correction to “The Gross–Kohnen–Zagier theorem in higher dimensions” [Duke Math. J. 97 (1999), no. 2, 219–233], Duke Math. J. 105 (2000), no. 1, 183–184.. Google Scholar

  • [5]

    Cheng M. and Duncan J., The largest Mathieu group and (mock) automorphic forms, String-Math 2011, Proc. Sympos. Pure Math. 85, American Mathematical Society, Providence (2012), 53–82. Google Scholar

  • [6]

    Chow W.-L., On equivalence classes of cycles in an algebraic variety, Ann. of Math. (2) 64 (1956), 450–479. Google Scholar

  • [7]

    Dabholkar A. and Gaiotto D., Spectrum of CHL dyons from genus-two partition function, J. High Energy Phys. 2007 (2007), no. 12, Paper No. 87. Google Scholar

  • [8]

    Dabholkar A., Murthy S. and Zagier D., Quantum black holes, wall crossing, and mock modular forms, preprint 2012, http://arxiv.org/abs/1208.4074.

  • [9]

    Hecke E., Neue Herleitung der Klassenzahlrelationen von Hurwitz und Kronecker, Nachr. Ges. Wiss. Göttingen Math.-Phys. Kl. 1926 (1926), 244–249. Google Scholar

  • [10]

    Hirzebruch F. and Zagier D. B., Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976), 57–113. Google Scholar

  • [11]

    Kudla S., Algebraic cycles on Shimura varieties of orthogonal type, Duke Math. J. 86 (1997), no. 1, 39–78. Google Scholar

  • [12]

    Maass H., Über eine Spezialschar von Modulformen zweiten Grades, Invent. Math. 52 (1979), no. 1, 95–104. Google Scholar

  • [13]

    Maass H., Über eine Spezialschar von Modulformen zweiten Grades. II, Invent. Math. 53 (1979), no. 3, 249–253. Google Scholar

  • [14]

    Maass H., Über eine Spezialschar von Modulformen zweiten Grades. III, Invent. Math. 53 (1979), no. 3, 255–265. Google Scholar

  • [15]

    Mumford D., Tata lectures on theta. III, Progr. Math. 97, Birkhäuser-Verlag, Boston 1991. Google Scholar

  • [16]

    Nikulin V., Integer symmetric bilinear forms and some of their geometric applications, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 1, 111–177, 238. Google Scholar

  • [17]

    Sekiguchi R., On projective normality of Abelian varieties. II, J. Math. Soc. Japan 29 (1977), no. 4, 709–727. Google Scholar

  • [18]

    Shimura G., On certain reciprocity-laws for theta functions and modular forms, Acta Math. 141 (1978), no. 1–2, 35–71. Google Scholar

  • [19]

    Skoruppa N., Jacobi forms of critical weight and Weil representations, Modular forms on Schiermonnikoog (Schiermonnikoog 2006), Cambridge University Press, Cambridge (2008), 239–266. Google Scholar

  • [20]

    Zagier D., Sur la conjecture de Saito-Kurokawa (d’après H. Maass), Théorie des nombres. Séminaire Delange-Pisot-Poitou (Paris 1979–80), Progr. Math. 12, Birkhäuser-Verlag, Boston (1981), 371–394. Google Scholar

  • [21]

    Zhang W., Modularity of generating functions of special cycles on Shimura varieties, Ph.D. thesis, Columbia University, New York 2009. Google Scholar

  • [22]

    Ziegler C., Jacobi forms of higher degree, Abh. Math. Semin. Univ. Hambg. 59 (1989), 191–224. Google Scholar

About the article

Received: 2013-04-04

Revised: 2013-11-21

Published Online: 2014-06-11

Published in Print: 2016-09-01


The author is supported by the ETH Zurich Postdoctoral Fellowship Program and by the Marie Curie Actions for People COFUND Program.


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2016, Issue 718, Pages 39–57, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2014-0046.

Export Citation

© 2016 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in